# SDR DL76L070135

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 42,623 hours, 6,521 cycles
- Engine: Pwa PW4060
- Engine time: 43,652 hours, 6,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727621
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 43,652 hours, 6,573 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL CONSUMPTION BEYOND AMM LIMITS, PER FIM 71-08-00 PAGE 132 OPENED AND INSPECTED NR 4 BEARING COMPT 614338.  NO LEAKAGE AT BEARING COVER.  RETORQUED NR 4  BEARING SCAVENGE LINES.  PERFORMED ENGINE RUN TEST 13.  NO GOOD OIL PUDDLING FWD OF LPT LAST STAGE.  REPLACED NR 2 ENGINE PER 1T149AD.
